Logo Logo
Help
Contact
Switch Language to German

Frank, Rupert L. and Sabin, Julien (2018): Extremizers for the Airy-Strichartz inequality. In: Mathematische Annalen, Vol. 372, No. 3-4: pp. 1121-1166

Full text not available from 'Open Access LMU'.

Abstract

We identify the compactness threshold for optimizing sequences of the Airy-Strichartz inequality as an explicit multiple of the sharp constant in the Strichartz inequality. In particular, if the sharp constant in the Airy-Strichartz inequality is strictly smaller than this multiple of the sharp constant in the Strichartz inequality, then there is an optimizer for the former inequality. Our result is valid for the full range of Airy-Strichartz inequalities (except the endpoints) both in the diagonal and off-diagonal cases.

Actions (login required)

View Item View Item